# SDR SWIA201230252

- Difficulty date: March 30, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 26,905 hours, 22,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EXTENSION EMERGENCY EXIT LIGHT IS OUT.  (FLT 5539)  RELAMPED EMERGENCY LIGHT.
